# SDR SWAA2019080535621

- Difficulty date: July 24, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 295-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM CORRODED BETWEEN BS. 295 TO BS. 380, BETWEEN LBL 60 TO LBL 62.    R&R CREASE BEAM CHORD PER SRM AND DWG.
